# SDR SWAA2024072915510

- Difficulty date: July 23, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N296WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36613
- Aircraft time: 55,339 hours, 33,378 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Isolator
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR FWD TOP ISOLATOR CRACKED<[01] R&R AFT ENTRY DOOR FWD TOP ISOLATOR IAW SRM 51-40-02.
